# SDR 06FDEA0140

- Difficulty date: January 10, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 874
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF APU FOUND RT DELTA KEEL BEAM SKIN CHAFED AT BS 874 INBOARD OF APU FLOW CONTROL VALVE.  REMOVED AND REPLACED R/H DELTA BEAM SKIN AT BS 874 I/B OF APU FLOW CONTROL IAW   SRM 53-30-01, SRM 53-10-02 AND SRM 53-30-02.
